Hamiltonian properties on the class of hypercube-like networks

Cited 55 time in webofscience Cited 73 time in scopus
  • Hit : 627
  • Download : 0
Hamiltonian properties of hypercube variants are explored. Variations of the hypercube networks have been proposed by several researchers. In this paper, we show that all hypercube variants are hamiltonian-connected or hamiltonian-laceable. And we also show that these graphs are bipancyclic. (C) 2004 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2004-07
Language
English
Article Type
Article
Keywords

CUBE; ARCHITECTURES; DIAMETER

Citation

INFORMATION PROCESSING LETTERS, v.91, no.1, pp.11 - 17

ISSN
0020-0190
DOI
10.1016/j.ipl.2004.03.009
URI
http://hdl.handle.net/10203/82908
Appears in Collection
CS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 55 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0